On some formulas for the generalized Appell type functions
Commun. Korean Math. Soc. 2017 Vol. 32, No. 4, 835-850
Published online October 31, 2017
Praveen Agarwal, Shilpi Jain, Mumtaz Ahmad Khan, Kottakkaran Sooppy Nisar
Anand International College of Engineering, Poornima College of Engineering, Aligarh Muslim University, Prince Sattam bin Abdulaziz University
Abstract : A remarkably large number of special functions (such as the Gamma and Beta functions, the Gauss hypergeometric function, and so on) have been investigated by many authors. Motivated the works of both works of both Burchnall and Chaundy and Chaundy and very recently, Brychkov and Saad gave interesting generalizations of Appell type functions. In the present sequel to the aforementioned investigations and some of the earlier works listed in the reference, we present some new differential formulas for the generalized Appell's type functions $\kappa _{i},i=1,2,\ldots,18$ by considering the product of two $_{4}F_{3}$ functions.
Keywords : Appell's type functions, hypergeometric series, fractional calculus
MSC numbers : Primary 42C05; Secondary 33C45
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd